Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 45, NWS Shreveport, LA

July 8, 2024Caddo Parish, De Soto Parish, Louisiana; Panola County, Texas

NWS Shreveport, LA issued this tornado warning at Jul 8, 2024, 1:45 PM CDT for Caddo Parish, De Soto Parish, Louisiana; Panola County, Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2024, 1:45 PM CDT (18:45 UTC)
Expired
Jul 8, 2024, 2:30 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Caddo Parish, LA, De Soto Parish, LA, Panola County, TX

The radar

The Shreveport radar (KSHV), 35 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 1:50 PM CDTTORNADO4 E Longstreet, LANWS Storm Survey Team determined that a continuous EF1 tornado track began in far northwest DeSoto Parish, moved northwest into Caddo Parish as well as extreme northeast Panola County and southeast Harrison County. Damage was extensive along this 26 mile track
Jul 8, 2:20 PM CDTTORNADO9 Nnw Keachi, LAReports of likely tornado damage off of Horton Road. Radar had TDS at the time.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 10:00 AM CDTTornado WatchSPC12 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

428 
WFUS54 KSHV 081845
TORSHV
LAC017-031-TXC365-081930-
/O.NEW.KSHV.TO.W.0045.240708T1845Z-240708T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
145 PM CDT Mon Jul 8 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  West central De Soto Parish in northwestern Louisiana...
  Southwestern Caddo Parish in northwestern Louisiana...
  Northeastern Panola County in northeastern Texas...

* Until 230 PM CDT.

* At 145 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Logansport, or 11 miles west of
  Mansfield, moving northwest at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central De Soto, southwestern Caddo Parishes in northwestern
  Louisiana and northeastern Panola Counties, including the following
  locations... Keat Chie, Midyett, Keachi, Longstreet, and Grand
  Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3204 9377 3199 9392 3228 9422 3240 9403
TIME...MOT...LOC 1845Z 145DEG 34KT 3206 9389 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

50
3 follow-up statements
883 
WWUS54 KSHV 081851
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
151 PM CDT Mon Jul 8 2024

LAC017-031-TXC365-081930-
/O.CON.KSHV.TO.W.0045.000000T0000Z-240708T1930Z/
De Soto LA-Caddo LA-Panola TX-
151 PM CDT Mon Jul 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL DE SOTO...SOUTHWESTERN CADDO PARISHES IN NORTHWESTERN
LOUISIANA AND NORTHEASTERN PANOLA COUNTIES...

At 151 PM CDT, a confirmed tornado was located 10 miles northeast of
Logansport, or 12 miles west of Mansfield, moving northwest at 35
mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Deberry, Keachi, Longstreet, Keat Chie, and Midyett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3210 9383 3206 9392 3222 9415 3227 9421
      3240 9403
TIME...MOT...LOC 1851Z 150DEG 31KT 3210 9390 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

50
089 
WWUS54 KSHV 081854
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
154 PM CDT Mon Jul 8 2024

LAC017-031-TXC365-081930-
/O.CON.KSHV.TO.W.0045.000000T0000Z-240708T1930Z/
De Soto LA-Caddo LA-Panola TX-
154 PM CDT Mon Jul 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL DE SOTO...SOUTHWESTERN CADDO PARISHES IN NORTHWESTERN
LOUISIANA AND NORTHEASTERN PANOLA COUNTIES...

At 154 PM CDT, a confirmed large and extremely dangerous tornado was
located 11 miles north of Logansport, or 14 miles northwest of
Mansfield, moving northwest at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Deberry, Keachi, Longstreet, Keat Chie, and Midyett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3210 9383 3206 9392 3222 9415 3227 9421
      3240 9403
TIME...MOT...LOC 1854Z 145DEG 34KT 3213 9392 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

50
726 
WWUS54 KSHV 081906
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
206 PM CDT Mon Jul 8 2024

LAC017-031-TXC365-081930-
/O.CON.KSHV.TO.W.0045.000000T0000Z-240708T1930Z/
De Soto LA-Caddo LA-Panola TX-
206 PM CDT Mon Jul 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR WEST
CENTRAL DE SOTO...SOUTHWESTERN CADDO PARISHES IN NORTHWESTERN
LOUISIANA AND NORTHEASTERN PANOLA COUNTIES...

At 206 PM CDT, a confirmed large and extremely dangerous tornado was
located 9 miles west of Stonewall, or 19 miles southwest of
Shreveport, moving northwest at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Keachi and Keat Chie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3218 9388 3215 9400 3230 9416 3240 9403
TIME...MOT...LOC 1906Z 149DEG 31KT 3222 9397 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 8, 1:14 PM CDT, 31 minutes earlier.

Area forecast discussion, Jul 8, 1:14 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
114 PM CDT Mon Jul 8 2024

...New AVIATION...

.UPDATE...
Issued at 1020 AM CDT Mon Jul 8 2024

Tropical Storm Beryl continues to push towards our region this
area. As a result, showers and thunderstorms are starting to
increase across our region even well out ahead of the main
circulation. As Beryl continues to move through our region, our
tornado threat will increase along with the potential for Flash
Flooding. A Tornado Watch has been issued for much of the region
through 10:00 PM this evening. No other major changes were made to
the forecast as all eyes are really focused on the incoming storm.
/33/

&&

.SHORT TERM...
(Monday through Tuesday)
Issued at 1244 AM CDT Mon Jul 8 2024

Hurricane Beryl is beginning to move inland across the mid-Texas
coast this morning. Beryl will move north and gradually weaken
over southeast Texas. As it weakens and the wind field expands,
much of the ArkLaTex will experience wind speeds exceeding 20 mph
with portions of Deep East Texas possibly bordering on Tropical
Storm force wind speeds of near 40 mph. Because of the short-lived
nature of these higher winds will handle the elevated wind speeds
with a Wind Advisory based on coordination with neighbors.

Storm total QPF with Beryl remains elevated across mainly east and
northeast Texas as well as southwest Arkansas and southeast
Oklahoma mainly along the path of the central core of Beryl. Some
locations could experience rainfall totals as high as 6 inches
across portions of northeast Texas with isolated higher amounts.
Ongoing Flash Flood Watch has been adjusted to add Nevada county.
Otherwise, no additional adjustments to the Flash Flood Watch
needed at this time.

Increased shear along the northeast quadrant of Beryl within an
unstable airmass will support a heightened tornado threat across
much of the ArkLaTex today, mainly during the afternoon into the
early evening hours.

Further east, across portions of north Louisiana, a combination of
high humidity values and highs in the lower 90s could drive heat
index values to near 105 degrees. However, not expecting
conditions to warrant a Heat Advisory at this time.

Beryl is forecast to shift northeast across the Mid-Mississippi
Valley late Monday night into Tuesday with conditions gradually
improving thereafter. /05/

&&

.LONG TERM...
(Tuesday Night through Monday)
Issued at 1244 AM CDT Mon Jul 8 2024

A fairly stagnant setup expected through much of the long-term
period characterized by a broad upper-level trough firmly
established across the central CONUS and an upper-ridge across the
Gulf of Mexico. The upper-trough will support diurnally driven
afternoon convection each day across mainly north Louisiana and
east Texas in association with a weak frontal boundary along the
northern Gulf Coast. Subsidence associated with the upper-ridge
across the Gulf of Mexico will allow for temperatures to climb
into the upper 90s along and south of I-20 by late in the work
week into the weekend with slightly cooler temperatures in the
lower 90s across Oklahoma and southwest Arkansas. /05/

&&

.AVIATION...
(18Z TAFS)
Issued at 109 PM CDT Mon Jul 8 2024

Tropical Storm Beryl will move northeast across the ArkLaTex
region and into Central Arkansas through the period. All TAF sites
will eventually be affected by heavy rainfall and strong winds.
Low-level wind shear can also be expected. Sustained wind speeds
in excess of 35 kts with gusts in excess of 50 kts can be expected
just north and east of the center of Beryl. The strongest winds
will likely affect KLFK, KGGG, KSHV, and KELD. Strong convection
including tornadoes will be likely until the center of Beryl
passes to the north and northeast. Occasional IFR/LIFR flight
conditions should be anticipated. Conditions will improve from
southwest to northeast as Beryl moves away.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  74  87  72 /  90  90  40  10
MLU  92  75  89  70 /  30  90  40  10
DEQ  84  67  82  64 /  90  90  70  10
TXK  87  71  85  68 /  80 100  60  10
ELD  88  70  82  66 /  70  90  60  10
TYR  83  70  87  70 / 100  90  20  10
GGG  83  70  87  69 /  90 100  30  10
LFK  82  71  89  70 / 100  90  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Tuesday afternoon for ARZ050-051-059>061-070-
     071.

     Wind Advisory until 1 AM CDT Tuesday for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Tuesday afternoon for LAZ001-002-010.

     Wind Advisory until 1 AM CDT Tuesday for LAZ001>006-010>013-017-
     018.

OK...Flood Watch through Tuesday afternoon for OKZ077.

     Wind Advisory until 1 AM CDT Tuesday for OKZ077.

TX...Flood Watch through Tuesday afternoon for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Wind Advisory until 1 AM CDT Tuesday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...09
Hazardous weather outlook, Jul 8, 10:25 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1025 AM CDT Mon Jul 8 2024

ARZ059>061-070-071-LAZ001-002-010-TXZ097-111-112-125-126-136>138-
149>153-165>167-091530-
Little River-Hempstead-Nevada-Miller-Lafayette-Caddo-Bossier-De Soto-
Bowie-Morris-Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ050-051-OKZ077-TXZ096-108>110-124-091530-
Sevier-Howard-McCurtain-Red River-Franklin-Titus-Camp-Wood-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Widespread rainfall is expected today as a tropical cyclone moves
across the region. Rainfall totals of 3 to 6 inches will be
possible. Additionally, wind speed values around 35 mph with higher
gusts can be expected. As the tropical cyclone moves into the
ArkLaTex later today, there is a chance for severe weather with
tornadoes being the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The Flood Watch remains in effect through Tuesday afternoon as
widespread rain with embedded thunderstorms continue across the
region.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ019-020-091530-
Winn-Grant-
1025 AM CDT Mon Jul 8 2024

...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region. Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ014-021-022-091530-
Ouachita-Caldwell-La Salle-
1025 AM CDT Mon Jul 8 2024

This Hazardous Weather Outlook is for north central Louisiana.

.DAY ONE...Today and tonight.

Widespread rain with embedded thunderstorms expected today as the
tropical cyclone moves across the region.  Rainfall totals of up to
an inch will be possible. However, a larger severe weather threat is
expected this afternoon with isolated tornadoes being the main
threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ARZ072-073-LAZ003>006-011>013-017-018-091530-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-Jackson-
Sabine-Natchitoches-
1025 AM CDT Mon Jul 8 2024

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY...
...TORNADO WATCH 514 IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

As tropical cyclone Beryl moves across the region, wind speeds will
increase areawide. Wind speed values of up to 25 mph with higher
gusts can be expected today. Additionally, there is a heightened
chance for severe weather with tornadoes being the main threat this
afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

As Beryl exits the region, conditions will improve from Tuesday
onward with a chance for scattered afternoon showers and
thunderstorms each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 8, 11:49 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1149 AM CDT Mon Jul 8 2024

TXZ152-165>167-081745-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
1149 AM CDT Mon Jul 8 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN NACOGDOCHES...
EASTERN ANGELINA...SAN AUGUSTINE AND SOUTHWESTERN SABINE COUNTIES
THROUGH 1245 PM CDT...

At 1149 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etoile to near Harrisburg. Movement was
north at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pineland, Melrose, Macune, Etoile, Woden, Martinsville, Chireno,
Broaddus, Bronson, McElroy, Denning, and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for eastern
Texas.

&&

LAT...LON 3148 9474 3165 9439 3165 9437 3117 9371
      3116 9391 3114 9404 3111 9406 3108 9424
TIME...MOT...LOC 1649Z 200DEG 45KT 3140 9449 3104 9385

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

50

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:22 PM CDTSpecial Weather StatementSHVUnion38 min
Jul 7, 7:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union26 min
Jul 7, 8:00 PM CDTSpecial Weather StatementSHVOuachita45 min
Jul 7, 8:26 PM CDTSpecial Weather StatementSHVUnion34 min
Jul 8, 3:21 AM CDTWind AdvisorySHVBienville, Bossier, Caddo, Claiborne, De Soto, Jackson and 6 more18 hr
Jul 8, 12:19 PM CDTTornado WarningSHVSabine56 min
Jul 8, 1:02 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine28 min
Jul 8, 1:09 PM CDTTornado WarningSHVDe Soto36 min
Jul 8, 1:13 PM CDTTornado WarningSHVDe Soto, Sabine47 min
Jul 8, 1:26 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine64 min
Jul 8, 1:52 PM CDTTornado WarningSHVNatchitoches53 min
Jul 8, 2:05 PM CDTTornado WarningSHVGrant, Natchitoches, Winn40 min
Jul 8, 2:11 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Red River49 min
Jul 8, 2:21 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCaddo39 min
Jul 8, 2:26 PM CDTTornado WarningSHVCaddo, De Soto, Red River16 min
Jul 8, 2:35 PM CDTTornado WarningSHVNatchitoches, Red River25 min
Jul 8, 2:44 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBossier46 min
Jul 8, 2:47 PM CDTTornado WarningSHVBienville, Natchitoches, Winn28 min
Jul 8, 2:55 PM CDTTornado WarningSHVBossier, Caddo, De Soto35 min
Jul 8, 2:58 PM CDTTornado WarningSHVBienville, Bossier, Natchitoches, Red River47 min
Jul 8, 3:08 PM CDTTornado WarningSHVBienville, Natchitoches, Winn52 min
Jul 8, 3:11 PM CDTTornado Warning Considerable damage threatSHVBossier, Caddo49 min
Jul 8, 3:14 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River3 hr
Jul 8, 3:36 PM CDTTornado Warning Tornado observedSHVDe Soto, Sabine39 min
Jul 8, 3:44 PM CDTTornado WarningSHVBienville, Bossier, Red River, Webster46 min
Jul 8, 3:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster44 min
Jul 8, 3:52 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVBossier, Caddo38 min
Jul 8, 3:56 PM CDTTornado WarningSHVBossier, Caddo, De Soto, Red River24 min
Jul 8, 4:15 PM CDTTornado WarningSHVDe Soto, Sabine45 min
Jul 8, 4:21 PM CDTTornado WarningSHVBossier, Claiborne, Webster39 min
Jul 8, 4:22 PM CDTTornado WarningSHVBossier, Webster38 min
Jul 8, 4:26 PM CDTTornado WarningSHVBossier, Caddo49 min
Jul 8, 4:50 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVClaiborne, Webster40 min
Jul 8, 4:55 PM CDTTornado WarningSHVCaddo, De Soto50 min
Jul 8, 4:57 PM CDTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine, Winn3 hr
Jul 8, 5:00 PM CDTTornado WarningSHVCaddo, De Soto15 min
Jul 8, 5:06 PM CDTTornado WarningSHVBossier, Caddo39 min
Jul 8, 5:20 PM CDTTornado WarningSHVCaddo, De Soto26 min
Jul 8, 5:26 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River49 min
Jul 8, 5:27 PM CDTTornado WarningSHVDe Soto, Natchitoches, Red River, Sabine34 min
Jul 8, 5:50 PM CDTTornado WarningSHVNatchitoches40 min
Jul 8, 5:57 PM CDTTornado WarningSHVBossier36 min
Jul 8, 6:09 PM CDTTornado WarningSHVBossier15 min
Jul 8, 6:19 PM CDTTornado WarningSHVClaiborne, Jackson, Lincoln26 min
Jul 8, 6:35 PM CDTTornado WarningSHVClaiborne, Lincoln25 min
Jul 8, 6:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Jul 8, 6:54 PM CDTTornado WarningSHVClaiborne, Union36 min
Jul 7, 9:12 PM CDTRiver Flood WarningSHVGregg72 hr
Jul 7, 9:13 PM CDTRiver Flood WarningSHVSmith, Wood21 days
Jul 7, 9:13 PM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith62 hr
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity4 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston5 days
Jul 7, 9:14 PM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler21 days
Jul 8, 9:31 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 hr
Jul 8, 9:35 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches25 days
Jul 8, 9:39 AM CDTRiver Flood WarningSHVNacogdoches, Rusk25 hr
Jul 8, 9:42 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Jul 8, 9:51 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus25 hr
Jul 8, 10:11 AM CDTRiver Flood WarningSHVCass, Marion49 hr
Jul 8, 10:13 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur25 hr
Jul 8, 10:28 AM CDTRiver Flood WarningSHVUpshur, Wood10 hr
Jul 8, 10:33 AM CDTRiver Flood WarningSHVGregg, Rusk21 days
Jul 8, 10:36 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk4 days
Jul 8, 11:00 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine45 min
Jul 8, 11:49 AM CDTSpecial Weather StatementSHVSan Augustine56 min
Jul 8, 12:38 PM CDTTornado WarningSHVSabine, San Augustine, Shelby52 min
Jul 8, 12:56 PM CDTTornado Warning Tornado observedSHVCherokee, Nacogdoches, Rusk19 min
Jul 8, 1:04 PM CDTTornado WarningSHVCherokee, Panola, Rusk, Smith41 min
Jul 8, 1:15 PM CDTTornado WarningSHVPanola, Rusk, Shelby45 min
Jul 8, 1:28 PM CDTTornado WarningSHVPanola, San Augustine, Shelby10 min
Jul 8, 1:42 PM CDTTornado WarningSHVHarrison, Panola48 min
Jul 8, 2:02 PM CDTFlash Flood WarningSHVPanola, Rusk, Shelby3 hr
Jul 8, 2:03 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Rusk, Shelby, Smith3 hr
Jul 8, 2:04 PM CDTTornado WarningSHVGregg, Harrison, Rusk, Smith, Upshur41 min
Jul 8, 2:10 PM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
Jul 8, 2:18 PM CDTTornado WarningSHVGregg, Harrison, Panola, Rusk42 min
Jul 8, 2:53 PM CDTTornado WarningSHVCamp, Gregg, Harrison, Upshur52 min
Jul 8, 2:55 PM CDTTornado WarningSHVNacogdoches, Panola, Rusk17 min
Jul 8, 2:56 PM CDTTornado Warning Tornado observedSHVCass, Harrison, Marion49 min

Nearby

Tornado Warnings in Louisiana, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.